MAUDE Adverse Event Report: TORAX MEDICAL, INC. LXC16; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LXC16; ANTI-REFLUX IMPLANT
Model Number LXC-[16]
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Dysphagia/ Odynophagia (1815); Heartburn/Indigestion (1883)
Date of Event 02/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date sent: 2/1/2021.Initial details of this event were previously reported 03/15/2017.Received notification from fda that the report did not reach ack3/passed status.However, the follow-up report was received.Resending initial report with all details contained.
 
Event or Problem Description
It was reported that following a laparoscopic anti-reflux procedure, a patient experienced ongoing gerd and moderate dysphagia leading to linx device explant.The linx device was used as part of the anti-reflux procedure.Uneventful anti-reflux procedure including hernia repair and device implant on (b)(6) 2013.Uneventful device explant on (b)(6) 2017; linx device noted as densely encapsulated at time of removal.Device found in correct position/geometry at time of explant.Immediately after device explant the patient had a replacement linx device implanted (model: lxmc17).

Brand Name
LXC16
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue north
shoreview MN
Manufacturer Contact
kara ditty-bovard
4188 lexington avenue north
shoreview, MN 55126
6107428552
MDR Report Key6518735
Report Number3008766073-2017-00033
Device Sequence Number3786676
Product Code LEI
UDI-Device Identifier00855106005172
UDI-Public00855106005172
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/17/2017
Device Model NumberLXC-[16]
Device Catalogue NumberLXC16
Device Lot Number4865
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2017
Supplement Date Received by Manufacturer02/17/2017
Initial Report FDA Received Date04/25/2017
Supplement Report FDA Received Date04/25/2017
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/17/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age75 YR
Patient SexMale
Patient Weight89 KG